Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, good people. I am diagnosed ventricular arrhythmias and my doctor prescribed me sotalol. I started using this drug, but I must admit I feel little anxious ever since. I would like to know how to lessen the side effects. What would you recommend me in this situation? I would appreciate it. Thanks.

Loading...

Hi, there. Well, I would recommend you to take some benzodiazepine. There are some excellent medications from this group. I would recommend alprazolam or Xanax. It is eliminated from the organism fast, so you won’t feel sleepy a lot. You can also try with diazepam or bromazepam. However, I think you should ask for your doctor’s opinion first. It would be best. I hope I’ve helped. Bye!
Reply

Loading...

Hi there,
Sotalol is medication that is only used to treat serious life threatening heart problems. You have ventricular arrhythmias, and I know that this medication is used for things like sustained ventricular tachycardia or for irregular heartbeats. As every medication this one also has side effects such as headaches or diarrhea, but also low sexual ability. Do you have any of these symptoms? The fact is that these can trigger anxious feeling so you might be having anxiety problems because of this medication. If you are having too much problems about this condition you could talk to your doctor about possibility of changing to another medication. I hope this helped you in any way.
Best wishes,
Marco
Reply

Loading...